# SDR DL733030322

- Difficulty date: April 1, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298812
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE FUSELAGE SKIN BETWEEN STA 1000 AND 1016 AND BETWEEN STRINGERS 13L AND 14L  THE DENT IS CUT OUT AND EXTERNAL DOUBLER AND FILLER ARE INSTALLED SIMILAR TO B737-200 SRM 53-30-3, FIG 48 BUT IN ACCORDANCE WITH ER/A 384711-14.
